Volume 37, Number 5
Previous Issue Next Issue

Chang Yang & Meng Wu

10.4208/jcm.1807-m2017-0029

J. Comp. Math., 37 (2019), pp. 579-608.

Preview Purchase PDF Citation 162 1840 Abstract

Weijie Huang & Zhiping Li

10.4208/jcm.1807-m2018-0137

J. Comp. Math., 37 (2019), pp. 609-628.

Preview Purchase PDF Citation 101 1655 Abstract

Yubo Yang & Heping Ma

10.4208/jcm.1807-m2017-0197

J. Comp. Math., 37 (2019), pp. 629-644.

Preview Purchase PDF Citation 130 1715 Abstract

Tingchun Wang, Xiaofei Zhao, Mao Peng & Peng Wang

10.4208/jcm.1807-m2015-0271

J. Comp. Math., 37 (2019), pp. 645-665.

Preview Purchase PDF Citation 106 1578 Abstract

Yuchao Tang, Guorong Wu & Chuanxi Zhu

10.4208/jcm.1808-m2018-0027

J. Comp. Math., 37 (2019), pp. 666-688.

Preview Purchase PDF Citation 87 1500 Abstract

Liaoyuan Zeng, Yuhong Dai & Yakui Huang

10.4208/jcm.1808-m2017-0214

J. Comp. Math., 37 (2019), pp. 689-703.

Preview Purchase PDF Citation 105 1835 Abstract

Lin Chen

10.4208/jcm.1808-m2018-0005

J. Comp. Math., 37 (2019), pp. 704-720.

Preview Purchase PDF Citation 87 1486 Abstract

Hui Wang, Chungang Zhu & Caiyun Li

10.4208/jcm.1809-m2016-0761

J. Comp. Math., 37 (2019), pp. 721-738.

Preview Purchase PDF Citation 87 1448 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80